VOL. 51 · NO. 3 | Fall 2007
 
VIEW ALL ABSTRACTS +
Articles
Reza Zomorrodian
Illinois J. Math. 51 (3), 697-703, (Fall 2007) DOI: 10.1215/ijm/1258131097
KEYWORDS: 20H10, 20D15, 20D45
Minoru Yamamoto
Illinois J. Math. 51 (3), 705-721, (Fall 2007) DOI: 10.1215/ijm/1258131098
KEYWORDS: 57R45, 57R40
Heather Helmandollar, Keith Penrod
Illinois J. Math. 51 (3), 723-729, (Fall 2007) DOI: 10.1215/ijm/1258131099
KEYWORDS: 51M10, 49Q10
Tuomas P. Hytönen
Illinois J. Math. 51 (3), 731-742, (Fall 2007) DOI: 10.1215/ijm/1258131100
KEYWORDS: 46E35, 46E40
Kenneth R. Davidson, Allan P. Donsig
Illinois J. Math. 51 (3), 743-766, (Fall 2007) DOI: 10.1215/ijm/1258131101
KEYWORDS: 47Lxx, 15A60, 47Axx
Irene Deliyanni, Antonis Manoussakis
Illinois J. Math. 51 (3), 767-803, (Fall 2007) DOI: 10.1215/ijm/1258131102
KEYWORDS: 46B20, 46B03
Donald I. Cartwright, Wolfgang Woess
Illinois J. Math. 51 (3), 805-830, (Fall 2007) DOI: 10.1215/ijm/1258131103
KEYWORDS: 05C50, 47A10, 47B38, 60J10
Gejun Bao, Congxin Wu, Yuming Xing
Illinois J. Math. 51 (3), 831-842, (Fall 2007) DOI: 10.1215/ijm/1258131104
KEYWORDS: 58Axx, 31C45, 35J60, 58Jxx
Satoshi Murai
Illinois J. Math. 51 (3), 843-852, (Fall 2007) DOI: 10.1215/ijm/1258131105
KEYWORDS: 13D40, 05D05
Jun Ling
Illinois J. Math. 51 (3), 853-860, (Fall 2007) DOI: 10.1215/ijm/1258131106
KEYWORDS: 58J50, 35P15, 53C21
Mourad E. H. Ismail, Plamen Simeonov
Illinois J. Math. 51 (3), 861-881, (Fall 2007) DOI: 10.1215/ijm/1258131107
KEYWORDS: 33C20, 26D15, 30E15, 33C45
Yun Sung Choi, Kwang Hee Han, Han Ju Lee
Illinois J. Math. 51 (3), 883-896, (Fall 2007) DOI: 10.1215/ijm/1258131108
KEYWORDS: 46J10, 46B45, 46E50
Thierry Coulbois, Arnaud Hilion, Martin Lustig
Illinois J. Math. 51 (3), 897-911, (Fall 2007) DOI: 10.1215/ijm/1258131109
KEYWORDS: 37Axx, 20E08, 37Exx
Liangpan Li
Illinois J. Math. 51 (3), 913-925, (Fall 2007) DOI: 10.1215/ijm/1258131110
KEYWORDS: 35J05, 35P05
D. Behrendt, H. Raubenheimer
Illinois J. Math. 51 (3), 927-936, (Fall 2007) DOI: 10.1215/ijm/1258131111
KEYWORDS: 46H05, ‎46B40, 46H10, 47B60
Nikolai A. Krylov
Illinois J. Math. 51 (3), 937-950, (Fall 2007) DOI: 10.1215/ijm/1258131112
KEYWORDS: 57N37, 57Q45, 57R50
Sebastian Herr
Illinois J. Math. 51 (3), 951-976, (Fall 2007) DOI: 10.1215/ijm/1258131113
KEYWORDS: 35Q53, 35B30, 76B03, 76B15
Kehe Zhu
Illinois J. Math. 51 (3), 977-1002, (Fall 2007) DOI: 10.1215/ijm/1258131114
KEYWORDS: ‎30H05, ‎46E15
Adam E. Parker
Illinois J. Math. 51 (3), 1003-1025, (Fall 2007) DOI: 10.1215/ijm/1258131115
KEYWORDS: 14D20, 14H10, 14L24
Henry Helson, Farhad Zabihi
Illinois J. Math. 51 (3), 1027-1034, (Fall 2007) DOI: 10.1215/ijm/1258131116
KEYWORDS: 30C35
V. V. Ezhov, A. V. Isaev
Illinois J. Math. 51 (3), 1035-1036, (Fall 2007) DOI: 10.1215/ijm/1258131117
KEYWORDS: 32V40
Mário J. Edmundo
Illinois J. Math. 51 (3), 1037-1038, (Fall 2007) DOI: 10.1215/ijm/1258131118
KEYWORDS: 03C64, 20A15
Back to Top